# SDR MASA2011042902539

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,378 hours, 13,800 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT.  R & R FIRE DETECTION CONTROLLER.
